Article citationsMore>>

A. Lu and E. Wachspress, “Solution of Lyapunov Equations by ADI Iteration,” Computers & Mathematics with Applications, Vol. 21, 1991, pp. 43-58. doi:10.1016/0898-1221(91)90124-M

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.